MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DEX500S13
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
 
Event or Problem Description
A dreamstation auto cpap device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and foam particles were observed inside the assembly.Additionally, the device was repaired.
 
Additional Manufacturer Narrative
The manufacturer previously reported a dreamstation auto cpap device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and foam particles were observed inside the assembly.Additionally, the device was repaired.Based on the information available at this time of investigation, it has been determined that there is no evidence of foam particles or that the device malfunctioned in a manner that would be likely to cause or contribute to death or serious injury if it were to reoccur.There was no serious patient harm or injury associated with this device and no increased risk to the intended user.Based on the information available, it is a non-reportable complaint.

Brand Name
DREAMSTATION AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key24385640
Report Number2518422-2026-102485
Device Sequence Number13388096
Product Code BZD
UDI-Device Identifier00606959024090
UDI-Public(01)00606959024090
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDEX500S13
Device Catalogue NumberDEX500S13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown